MAUDE Adverse Event Report: CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602

CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602
Model Number 602
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Codes Visual Impairment (2138); Swelling/ Edema (4577)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While the ct lucia 602 lenses are known for their rotational stability, certain anatomical or surgical factors can lead to instability.Factors such as improper alignment during insertion, insufficient or excessive ovd use, or variability in patient anatomy (e.G., a larger or more elastic capsular bag) could contribute to lens spinning.Surgical technique: the spinning of the lens could be related to the technique used during implantation.If improper technique or insufficient fixation of the haptics was employed, this could lead to lens movement.Patient-specific factors: the size and elasticity of the patient's capsular bag could also affect how well the lens remains stable after implantation.If the capsular bag is too large or lax, the iol may not stay in the intended position, leading to spinning.This is especially relevant for patients who may have had previous surgeries, larger-than-average eyes, or unique anatomical considerations.The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.
 
Event or Problem Description
It was reported that the lens was "spinning" in the eye.The lens was explanted and replaced with another lens during the same surgery.

Brand Name
CT LUCIA
Common Device Name
CT LUCIA 602
Manufacturer (Section D)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya manjaya
5300 central parkway
dublin, CA 94568
9255574259
MDR Report Key20464684
Report Number3010126268-2024-00093
Device Sequence Number18113064
Product Code HQL
UDI-Device Identifier00843045100959
UDI-Public(01)00843045100959(17)260228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P10016-S008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number602
Device Catalogue Number003500-0050-674
Device Lot Number3S210318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown